A Characterization of $\omega$-Limit Sets for Continuous Flows on Surfaces
Bollettino della Unione matematica italiana, Série 8, 9B (2006) no. 2, pp. 515-521
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
An explicit topological description of ω-limit sets of continuous flows on compact surfaces without boundary is given. Some of the results can be extended to manifolds of larger dimensions.
@article{BUMI_2006_8_9B_2_a13,
author = {Jim\'enez L\'opez, V{\'\i}ctor and Soler L\'opez, Gabriel},
title = {A {Characterization} of $\omega${-Limit} {Sets} for {Continuous} {Flows} on {Surfaces}},
journal = {Bollettino della Unione matematica italiana},
pages = {515--521},
year = {2006},
volume = {Ser. 8, 9B},
number = {2},
zbl = {1178.37015},
mrnumber = {2233149},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a13/}
}
TY - JOUR AU - Jiménez López, Víctor AU - Soler López, Gabriel TI - A Characterization of $\omega$-Limit Sets for Continuous Flows on Surfaces JO - Bollettino della Unione matematica italiana PY - 2006 SP - 515 EP - 521 VL - 9B IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a13/ LA - en ID - BUMI_2006_8_9B_2_a13 ER -
%0 Journal Article %A Jiménez López, Víctor %A Soler López, Gabriel %T A Characterization of $\omega$-Limit Sets for Continuous Flows on Surfaces %J Bollettino della Unione matematica italiana %D 2006 %P 515-521 %V 9B %N 2 %U http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a13/ %G en %F BUMI_2006_8_9B_2_a13
Jiménez López, Víctor; Soler López, Gabriel. A Characterization of $\omega$-Limit Sets for Continuous Flows on Surfaces. Bollettino della Unione matematica italiana, Série 8, 9B (2006) no. 2, pp. 515-521. http://geodesic.mathdoc.fr/item/BUMI_2006_8_9B_2_a13/